Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

All operators on a Hilbert space are bounded


Author: J. D. Maitland Wright
Journal: Bull. Amer. Math. Soc. 79 (1973), 1247-1250
MSC (1970): Primary 47A99, 02K05; Secondary 46B99, 46C10
DOI: https://doi.org/10.1090/S0002-9904-1973-13399-3
MathSciNet review: 0328649
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A99, 02K05, 46B99, 46C10

Retrieve articles in all journals with MSC (1970): 47A99, 02K05, 46B99, 46C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13399-3